Discussions By Symptom: Menstrual Irregularities

Could I be pregnant? Or is this birth control effecting my body?

Posted In: Menstrual Irregularities 0 Replies
  • Posted By: Anonymous
  • January 18, 2016
  • 06:20 AM

Okay, so I was on Nuvaring for about 10 months but then I decided to stop && lay off for a few weeks before I switched to the Depo shot. The last ring I had was inserted on November 25th && removed 3 weeks later on December 16th. I then had my menstrual period from December 19th to the 23rd. I never reinserted a new ring after that. A period tracker app that I downloaded a couple weeks ago showed that I was supposed to start fertility week on the 28th && ovulate on January 5th. My boyfriend && I had sex on December 27th && we only used a condom. I was supposed to start my period January 16th, but still haven't. I get cramping && mood swings as I normally would when I would be starting my period. But lately I've also been really tired && urinating more than before, which are symptoms of pregnancy. I haven't taken a pregnancy test yet because I decided to wait a few more days. I've been reading other girls' related problems && still haven't found any answer I've been looking for. I really need some help && advice on what I should do.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.